# SDR ASOA2015082413761

- Difficulty date: August 24, 2015
- Submitted: September 17, 2015
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 25,806 hours, 18,272 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 677-830
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK 677, RBL9-830.40 CORROSION THROUGH OUT TRACK.  CORROSION ON SEAT TRACK EXCEEDS THE DAMAGE LIMITS OF SRM SUPPLEMENT 53-31-49, TABLE 1 OF REO 670-53-00-013 COMPLETE LENGTH OF TRACK CORRODED.  R & R SEAT TRACK IAW AMM 53-00-49-000-801, A03 & 53-00-49-400-801, AO3.  COMPLIED WITH ECTC 670-53-00-343 AND GREO 670-53-00-343, REV L AS WRITTEN.
